# SDR USAA2012031900027

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 71,392 hours, 31,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z030H0003110
- Part serial: 02619
- Condition: Defective
- Location: Cabin
- Part time: 71,392 hours, 31,778 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CABIN LIGHTS WERE DIMMED FOR LANDING, A COUPLE OF SECTIONS AFT OF EMERGENCY ROWS DID NOT DIM.  REMOVED AND REPLACED DECODER / ENCODER UNIT (DEU-A) IAW AIRBUS MAINTENANCE MANUAL 23-73-46-400-001.
